# SDR CALA2011121200809

- Difficulty date: December 12, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 54,982 hours, 15,063 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 273N20034
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DOOR EICAS ILLUMINATED ON GEAR EXTENSION.  RIGHT MLG DOOR NOT LOCKED.  RIGHT MLG DOOR OPERATED GEAR SEQUENCE VALVE AND UPLOCK OPERATED SEQUENCE VALVE INSPECTED, CLEANED AND LUBRICATED AMM REF 32-32-05 AND 32-32-09.  MLG DOORS OPERATED 5 TIMES NORMALLY.  LOCKS SATIS.  MOC INFORMED.
